# SDR SWAA2023102002097

- Difficulty date: September 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY LEADING EDGE ON RETAINER LOCATED OFSS250 TO OFSS256 AT LT WING 2023-584654<[01] REPLACED RETAINER LOCATED OFSS250 TO OFSS256 AT LEADING EDGE ON LT WING IAW B737-700 SRM 51-10-02 ITEM 9 DWG: 112A4402 SHEET:13 REV:-.;[02] REPLACED RETAINER LOCATED OFSS250 TO OFSS256 AT LEADING EDGE ON LT WING IAW B737-700 SRM 51-10-02 ITEM 9 DWG: 112A4402 SHEET:13 REV:-.
